# SDR DALA2021101106192

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 ERA 594655-14 SECTION I ISSUED FOR REPAIR TO STA 1300 FRAME AT L 26L. CORRECTIVE ACTION: REF ERA 594655-14. (1975278)
